# SDR ASAA2012100893096

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,642 hours, 38,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681513
- Condition: Cracked
- Location: Bs 629-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK AT BS 727 CRACKED.  REPAIRED DAMAGED SEAT TRACK IAW SRM 53 00 52, FIG 201, REPAIR 6.
